# SDR USAA2012042400013

- Difficulty date: March 31, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: D54530083200
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FITTING ON LEFT PYLON AT XM9528, RIB 1.  REPLACED FITTING AT LEFT PYLON AT XM9528, RIB 1 IAW A319 SRM 54-55-12; PARAGRAPH 5B; FIGURE 202.
